# SDR DALA2014082004629

- Difficulty date: August 16, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 46,347 hours, 18,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 32 ABC, BULLNOSE PANEL.  FOUND CONNECTOR D12882, DISCONNECTED. CONNECTED.  OPS CHECKED NORMAL.
